MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-32
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant device: - tibial insert, size 3, 11mm (cn; 200-63-11, sn; (b)(6)).- tibial tray, size 3f/2t (cn; 204-04-32; sn: (b)(6)).- three peg patella (cn: 200-02-35, sn: (b)(6)).H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is reported via legal documentation the patient underwent revision procedure to address developing increasing mechanical symptoms.Specifics as reported: failed left total knee arthroplasty due to aseptic loosening and polyethylene liner wear.Standard anterior approach to the knee using old incision.Polyethylene liner was loose, and it came out without effort.Polyethylene was completely worn through the posterior lateral aspect.There were multiple pieces of plastic that were pulled out as well, these were small in nature and the largest one measured probably 6-7 mm.Femur came out by pulling it after hitting it only 2 or 3 times.100% of the cement remained on the end of the bone.Tibia had good ingrowth but again was slightly easy to remove.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, disassembly, fracture, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 3F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22054996
Report Number1038671-2025-02102
Device Sequence Number17171229
Product Code JWH
UDI-Device Identifier10885862047656
UDI-Public10885862047656
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2015
Device Catalogue Number204-04-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/05/2025
Date Device Manufactured02/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale